# SDR DALA2015010600133

- Difficulty date: January 1, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 102,961 hours, 14,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 35AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE CONNECTOR.  SYSTEM OPEATION IS NORMAL.
